Bayesian estimation of the reliability function of the inverse gaussian distribution
S. K. Sinha
Statistics & Probability Letters, 1986, vol. 4, issue 6, 319-323
Abstract:
Bayes estimates of the parameters and reliability functions are obtained for the inverse Gaussian distribution and compared with their classical counterparts. A numerical example based on some maintenance data is given.
Keywords: Bayes; estimate; Lindley's; approximation; posterior; expectation; reliability; function (search for similar items in EconPapers)
Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(86)90052-0
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:4:y:1986:i:6:p:319-323
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().